# SDR UALA2013050803230

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 88,586 hours, 14,082 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN WORKING DF748 FOUND SUPPLY HOSE REF IPC 21-24-01-004A ITEM 15 WITH SMALL HOLE.  NEW ONE ON ORDER AOG Z5340.  REMOVED GASPER AIR FAN REF AMM.  WAITING FOR PARTS TO INSTALL FAN.  REPAIRED GASPER FAN HOSE IAW ECRA 2124-01007.  RE-INSTALLED GASPER FAN REF.
